Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Child prescribed Trycenelone for eczema. Appearance of sores after stopping treatment

My 6 mo. Old son has eczema and was prescribed trycenelone ointment and worked fine, but as soon as I stopped the treatment when it cleared, sores started to appear on his head and started traveling to his eyebrows, its not pussing but now im noticing the same sores are appearing on his hands.what could it be caused from? Not to mention he has pea like balls behind his ears.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
HELLO,
welcome to HCM,
as per the description u have given ,
most propably the child is having ATOPIC DERMATITIS..this atopic dermatistis responds well to mild steroids..okay..as you have stopped applying the cream, leasions have re-appeared and , due to itching , child might have scratched those leasions and it turned to infection...
i advise you to use the combination of MILD STEROID +ANTIBIOTIC LIKE , HYDROCORTISONE CREAM + T-BACT OR MOMETASONE +FUSIDIC ACID COMBINATION...

THIS WILL DEFINETLY HELP U...
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor